# SDR SWAA2021031548656

- Difficulty date: February 9, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL 145AL HAD CORROSION ON DOOR CUT OUT AT AFT IB EDGE BS860; WL150; LBL30. REMOVED CORROSION AND 2 FASTENERS PNL 145AL CUTOUT AFT IB EDGE MEASURED 2.5' X 3' PER SRM 5110020G0. NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR PART. REMOVED DAMAGED LAV PAN DOOR CUT OUT PNL PER SRM 514002. FABRICATED REPLACEMENT PNL PER SRM 514005; SRM 514008 AND DWG 146A7401 OUT OF 2024T3#0.100SH LOT# 14434701 APPLIED CHEMICAL CONVERSION COATING PER AMM 5121370802 AND PRIMED PER AMM 512172370804. INSTALLED LAV PAN DOOR CUT OUT PNL PER SRM 514002 AND DWG 146A7401. APPLIED DECORATIVE FINISH PER AMM 512199300801 57627U 15FEB21
